# SDR USAR201411130001

- Difficulty date: September 15, 2014
- Submitted: November 13, 2014
- Operation: General aviation
- Aircraft: BL107
- Make and model: Beech 200CBEECH
- Aircraft serial: BL0107
- Aircraft time: 18,692 hours, 16,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 10143014031
- Condition: Cracked
- Location: Fuselage
- Part time: 18,692 hours, 16,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR LOWER CLOSURE FRAME MID SECTION HAS A CRACK APPROXIMATELY .320 IN LENGTH.
